# SDR YADA20160422001

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 34,870 hours, 62,095 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 1143640681
- Part serial: 17A89
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AFTER LG HAD BEEN RETRACTED & STOWED, THE LG RELAY CB POPPED.  THE LG HANDLE WAS SELECTED DOWN & CB PUSHED IN, CB POPPED AGAIN.  MANUAL GEAR EXTENSION WAS THEN ACHIEVED.  FOUND THE LG PUMP MOTOR BURNED.  THE MOTOR WAS REPLACED AS WELL AS THE SUSPECTED PROBLEM SOURCE LG TIME DELAY CIRCUIT BOARD.
